MAUDE Adverse Event Report: DENTSPLY SIRONA ORTHODONTICS INC. NONTEMPLATE ALIGNER ARCH; ALIGNER, SEQUENTIAL

DENTSPLY SIRONA ORTHODONTICS INC. NONTEMPLATE ALIGNER ARCH; ALIGNER, SEQUENTIAL
Catalog Number 00856379007023
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 11/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While it is unknown if the device used in this case caused or contributed to the patient¿s symptoms, it is possible as allergic reactions to dental materials are known and reported, with medical consequences being dependent upon the severity of the individual allergic response and subsequent exposure to the same material.Therefore, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that patient experienced possible allergic reaction and an oral fungus on the tongue and irritations on buccal molar area near trim line.Doctor had patient stop aligner treatment and prescribed medication for the oral fungus, patient took medication for 1 week and it cleared up.Patient restarted aligners and the same condition came back worse.Patient could not eat or talk.Patient's parent to them to another dentist who confirmed it was a fungus and prescription prescribed was correct and to take again.Doctor spoke with patient's parent who advised that the prescription is not working, not getting any better.Patient will be taken to family physician.Further information requested, allergic reaction form and additional information requested and return of remaining aligners.
 
Additional Manufacturer Narrative
Dhr investigation: we reviewed the dhr for this (b)(6) / patient id# (b)(6) / site id# 24606, qty.(b)(4) items assy-500011 (aligners) and 2 items assy-500010 (templates) were packaged by the second shift by auto bag-and-box operation on june 24, 2025, in manufacturing supercell sc3, equipment pua-06.The sales order was inspected and met the acceptance criteria provided by qa.Incoming inspection.We reviewed the incoming inspection record for the material manufacturing of this so (b)(6).· raw material: part-501019 / lot# 265758 / qty.Received = (b)(4) rolls, inspection date: june 17, 2025.The material was found acceptable for use in the suresmile product's manufacture.Photo investigation: the evidence provided by the customer (photos) shows apparent redness on the inner lip and cheek area, as well as apparent lacerations on the patient¿s tongue.No evidence of the devices (aligners) is shown to allow for their evaluation; therefore, it is not possible to determine whether the patient¿s apparent injuries were caused by the devices.

Brand Name
NONTEMPLATE ALIGNER ARCH
Common Device Name
ALIGNER, SEQUENTIAL
Manufacturer (Section D)
DENTSPLY SIRONA ORTHODONTICS INC.
2350 campbell creek blvd. suit
richardson TX 75082
Manufacturer (Section G)
DENTSPLY SIRONA ORTHODONTICS INC.
2350 campbell creek blvd. suit
richardson TX 75082
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24108671
Report Number1649995-2026-00001
Device Sequence Number17596439
Product Code NXC
UDI-Device Identifier00856379007023
UDI-Public00856379007023
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K171860
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00856379007023
Device Lot Number10644434
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date01/16/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/19/2026
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age16 YR
Patient SexFemale